# SDR 0002169623

- Difficulty date: June 5, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- Aircraft time: 51,974 hours, 58,668 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE I/B SECTION ANGLE AT LEADING EDGE FROM HOT AIR TUNNEL TO I/B WEB CRACKED.  L/P 1448749.  REPAIRED PER EA 96-172510.
